# SDR R61A201605010290

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,426 hours, 16,848 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA1017
- Condition: Unwanted Deploy
- Location: L2 Door
- Part time: 12,697 hours, 9,445 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE BEING CATERED, THE L2 DOOR SLIDE HUNG UP AND PARTIALLY UNRAVELED.  ACFT WAS FLOWN VIA MAINTENANCE FERRY WHERE MAINTENANCE R & R L2 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.
